Prostate Cancer Survivors

 

YANA - YOU ARE NOT ALONE NOW

PROSTATE CANCER SUPPORT SITE

 

 

Return to Website

This forum is for the discussion of anything to do with Prostate Cancer.
There are only four rules:

  • No fundraisers, no commercials (although it is OK to recommend choices of treatment or medical people based on your personal research; invitations to participate in third-party surveys are also acceptable, provided there is no compensation to YANA);
  • No harvesting e-mail addresses for Spam;
  • No insults or flaming - be polite and respectful at all times and understand that there may be a variety of points of view, all of which may have some validity;
  • Opinions are OK, but please provide as much factual evidence as possible for any assertions that you are making

Failure to abide by these simple rules will result in the immediate and permanent suspension of your posting privileges.

Since this is an International Forum, please specify your location in your post.

General Forum
Start a New Topic 
Author
Comment
View Entire Thread
Re: Immediate side affects of ADT

On Lupron for 6 months but effects lasted for a year. I agree with Fred on lower fatigue level. I am very active and found my self sleeping and taking naps more but able to do all I needed. The most dramatic initial effect was severe hot flashes. Long term effects were low labido and mental confusion (Lupron brain).

Re: Immediate side affects of ADT

Hey Bruce,
Thank you for your reply.
I really appreciate it,
Cheers,
Mark

Re: Immediate side affects of ADT

I've been receiving zoladex implants every three months for 2 years. I've experienced occasional hot flushes and lethargy. The loss of libido was the most noticeable change but I suppose that was to be expected.

I visit a gym at least 3 to 4 times a week and go for a long walk most days. Clearly the side effects vary from person to person but to date my only limitation is that I avoid visiting the gym directly after receiving the implant.

Hope things go well for you.

Best wishes

Re: Immediate side affects of ADT

Hey Lyn
Thanks for your reply and good wishes.
I appreciate it very much,
Mark

RETURN TO HOME PAGE LINKS